# SDR UPS07850435

- Difficulty date: August 13, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY BATTERY PACK INOP.  REPLACED EMERGENCY BATTERY PACK.  OPS CHECKED NORMAL.
